Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 2, NWS Corpus Christi, TX

February 23, 2016La Salle County, Live Oak County, McMullen County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Feb 23, 2016, 12:59 AM CST for La Salle County, Live Oak County, McMullen County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2016, 12:59 AM CST (06:59 UTC)
Expired
Feb 23, 2016, 1:45 AM CST
In force
46 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties La Salle County, TX, Live Oak County, TX, McMullen County, TX

The radar

The Austin/San Antonio radar (KEWX), 127 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 1:42 AM CSTHAIL 12 Se Choke Canyon, TXRELAYED FROM SAN ANTONIO BROADCAST MEDIA MARKET. NEAR TEXAS ROAD 72.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 22, 10:14 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 7.0 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WUUS54 KCRP 230659
SVRCRP
TXC283-297-311-230745-
/O.NEW.KCRP.SV.W.0002.160223T0659Z-160223T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1259 AM CST TUE FEB 23 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MCMULLEN COUNTY IN SOUTHERN TEXAS...
  NORTHWESTERN LIVE OAK COUNTY IN SOUTHERN TEXAS...
  NORTHEASTERN LA SALLE COUNTY IN SOUTHERN TEXAS...

* UNTIL 145 AM CST

* AT 1257 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ZELLA...OR 16
  MILES SOUTHWEST OF CHARLOTTE...MOVING EAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  THREE RIVERS...CHOKE CANYON...TILDEN...CROWTHER...CROSS...ZELLA...
  CALLIHAM...ESSEVILLE AND WHITSETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 2878 9809 2841 9811 2851 9914 2865 9901
      2864 9834 2861 9833
TIME...MOT...LOC 0657Z 279DEG 47KT 2865 9884 

HAIL...1.25IN
WIND...70MPH
 
$$

HART
3 follow-up statements
022 
WWUS54 KCRP 230718
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
118 AM CST TUE FEB 23 2016

TXC283-230726-
/O.CAN.KCRP.SV.W.0002.000000T0000Z-160223T0745Z/
LA SALLE TX-
118 AM CST TUE FEB 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LA SALLE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.

LAT...LON 2841 9811 2848 9880 2864 9880 2864 9834
      2861 9834 2861 9833 2878 9809
TIME...MOT...LOC 0716Z 279DEG 47KT 2861 9855 

$$

TXC297-311-230745-
/O.CON.KCRP.SV.W.0002.000000T0000Z-160223T0745Z/
MCMULLEN TX-LIVE OAK TX-
118 AM CST TUE FEB 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR NORTHERN MCMULLEN AND NORTHWESTERN LIVE OAK COUNTIES...

AT 116 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER CROSS...OR 10
MILES NORTH OF TILDEN...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CHOKE CANYON...TILDEN...CROWTHER...CROSS...ZELLA...CALLIHAM...
ESSEVILLE AND WHITSETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 2841 9811 2848 9880 2864 9880 2864 9834
      2861 9834 2861 9833 2878 9809
TIME...MOT...LOC 0716Z 279DEG 47KT 2861 9855 

HAIL...1.00IN
WIND...60MPH
 
$$

HART
123 
WWUS54 KCRP 230730
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
130 AM CST TUE FEB 23 2016

TXC297-311-230745-
/O.CON.KCRP.SV.W.0002.000000T0000Z-160223T0745Z/
MCMULLEN TX-LIVE OAK TX-
130 AM CST TUE FEB 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR NORTHEASTERN MCMULLEN AND NORTHWESTERN LIVE OAK COUNTIES...

AT 129 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROWTHER...OR
NEAR CHOKE CANYON...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CHOKE CANYON...TILDEN...CROWTHER...CROSS...CALLIHAM...
ESSEVILLE AND WHITSETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 2846 9862 2864 9860 2864 9834 2861 9834
      2861 9833 2878 9809 2841 9811
TIME...MOT...LOC 0729Z 279DEG 47KT 2854 9841 

HAIL...1.00IN
WIND...60MPH
 
$$

HART
659 
WWUS54 KCRP 230745
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
145 AM CST TUE FEB 23 2016

TXC297-311-230752-
/O.EXP.KCRP.SV.W.0002.000000T0000Z-160223T0745Z/
MCMULLEN TX-LIVE OAK TX-
145 AM CST TUE FEB 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCMULLEN AND
NORTHWESTERN LIVE OAK COUNTIES WILL EXPIRE AT 145 AM CST...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CORPUS CHRISTI .

LAT...LON 2846 9862 2864 9860 2864 9834 2861 9834
      2861 9833 2878 9809 2841 9811
TIME...MOT...LOC 0740Z 279DEG 47KT 2854 9841 

$$

HART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 11:38 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Feb 22, 11:38 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1138 PM CST MON FEB 22 2016

.DISCUSSION...SEE AVIATION BELOW FOR 06Z TAF UPDATE.

&&

.AVIATION...POOR FLIGHT RULES WILL PREVAIL OVERNIGHT AT
ALI/CRP/VCT...WITH LOW STRATUS THE MAIN IMPACT. LIGHT PATCHY BR
WILL ALSO IMPACT ALI/VCT EARLY IN THE PERIOD. LRD REMAINS VFR WITH
JUST SCT MID LVL CLOUDS. THE TAIL END OF A LINE OF CONVECTION
MOVING ACROSS AREAS TO THE NORTH MAY APPROACH AND IMPACT VCT
TERMINAL LATE TONIGHT/EARLY MORNING NEAR SUNRISE. POOR FLIGHT
RULES WILL PREVAIL AT TERMINALS INTO THE EARLY/MID MORNING UNTIL
AN UPPER LVL TROUGH AND ASSOCIATED STRONG FRONT PUSHES EAST ACROSS
THE REGION. THIS WILL CLEAR SKIES AND BRING SOUTHEAST WINDS
QUICKLY TO A STRONG WEST THEN NORTHWEST FLOW DURING THE LATE MORNING
INTO THE AFTERNOON. DEEP MIXING AND A TIGHT PRESSURE GRADIENT WILL
ALLOW FOR SUSTAIN WINDS 25KT TO 30KT WITH FREQUENT GUSTS OF 35KT
TO 40KTS. DURING THE EVENING WINDS VEER TO A MORE NORTHERLY
FLOW...MAINTAINING A STRONG AND GUSTY FLOW THROUGH THE END OF THE
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    79  64  87  47  72  /  30  20  10   0   0
VICTORIA          76  60  78  45  67  /  60  60  40  10   0
LAREDO            83  64  86  47  70  /  40  20  10   0   0
ALICE             81  64  86  46  71  /  30  20  10   0   0
ROCKPORT          76  65  83  50  74  /  30  30  20   0   0
COTULLA           80  61  79  46  70  /  50  50  10   0   0
KINGSVILLE        81  64  87  47  71  /  30  10  10   0   0
NAVY CORPUS       76  66  82  51  71  /  30  20  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TO 9 PM CST TUESDAY FOR THE FOLLOWING
     ZONES: BEE...DUVAL...JIM WELLS...KLEBERG...LA SALLE...LIVE
     OAK...MCMULLEN...NUECES...SAN PATRICIO...WEBB.

     WIND ADVISORY FROM NOON TUESDAY TO 4 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     GALE WARNING FROM 6 PM TUESDAY TO 9 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON TO 6 PM CST TUESDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

     GALE WARNING FROM 6 PM TUESDAY TO 4 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

LK/84...AVIATION
Hazardous weather outlook, Feb 22, 4:23 PM CST, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
423 PM CST MON FEB 22 2016

TXZ229>234-239>247-231200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
423 PM CST MON FEB 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TONIGHT

A CONVECTIVE LINE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVERNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME...HOWEVER A FEW STORMS COULD BECOME STRONG WITH SMALL HAIL
AND WIND GUSTS TO AROUND 50 MPH...MAINLY ACROSS THE NORTHERN BRUSH
COUNTRY AND COASTAL PLAINS BETWEEN MIDNIGHT AND 9 AM TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS OVER THE NORTHERN COASTAL BEND
AND VICTORIA CROSSROADS TUESDAY MORNING BEFORE 10 AM. SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS
COULD BECOME STRONG WITH SMALL HAIL AND WIND GUSTS TO AROUND 50
MPH...MAINLY ACROSS THE VICTORIA CROSSROADS.

A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTH TEXAS TUESDAY
AFTERNOON THROUGH 4 AM WEDNESDAY MORNING. SEE THE NPWCRP PRODUCT
(WWUS74 KCRP) FOR MORE DETAILS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE BRUSH
COUNTRY AND SOUTHERN COASTAL BEND TUESDAY AFTERNOON AND EARLY
EVENING. A RED FLAG WARNING IS IN EFFECT FOR AREAS ESSENTIALLY
WEST OF INTERSTATE 37. SEE THE PRODUCT RFWCRP (WWUS74 KCRP) FOR
COMPLETE DETAILS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
OVER MUCH OF SOUTH TEXAS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTER REPORTS
MAY BE REQUESTED TUESDAY MORNING FOR STORMS WHICH MAY IMPACT THE
AREA OVERNIGHT AND EARLY TUESDAY MORNING.

GMZ230-235-250-255-270-275-231200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
423 PM CST MON FEB 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TOWARD SUNRISE ACROSS THE
BAYS AND COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED TUESDAY MORNING OVER THE BAYS AND GULF
WATERS...MAINLY NORTH AND EAST OF PORT ARANSAS. WINDS COULD GUST
IN EXCESS OF 35 KNOTS WITH SOME OF THE STORMS IN THE MORNING.

SMALL CRAFT ADVISORIES ARE LIKELY BY EARLY TUESDAY AFTERNOON FOR
THE BAYS AND GULF WATERS.

A GALE WARNING IS IN EFFECT FOR ALL MARINE INTERESTS TUESDAY
THROUGH EARLY WEDNESDAY MORNING...AND FOR THE GULF WATERS TUESDAY
NIGHT THROUGH MID WEDNESDAY MORNING. SEE THE PRODUCT MWWCRP
(WHUS74 KCRP) FOR MORE DETAILS. SMALL CRAFT ADVISORY CONDITIONS
WILL LINGER OVER THE COASTAL WATERS INTO WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/LK/TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 9:28 PM CSTSmall Craft AdvisoryCRP21 hr
Feb 23, 12:31 AM CSTSevere Thunderstorm WarningCRPLa Salle29 min
Feb 23, 1:47 AM CSTSpecial Weather StatementCRPBee28 min
Feb 23, 2:02 AM CSTSpecial Weather StatementCRPMcMullen28 min
Feb 23, 2:21 AM CSTSpecial Weather StatementCRPBee24 min
Feb 23, 2:28 AM CSTSevere Thunderstorm WarningCRPBee, Goliad, Refugio, Victoria47 min
Feb 23, 2:31 AM CSTSpecial Weather StatementCRPMcMullen29 min
Feb 23, 2:38 AM CSTSevere Thunderstorm WarningCRPBee, Live Oak, McMullen37 min
Feb 23, 3:01 AM CSTSpecial Weather StatementCRPAransas, Calhoun, Refugio, Victoria44 min
Feb 23, 3:07 AM CSTSpecial Marine WarningCRP23 min
Feb 23, 3:07 AM CSTSpecial Marine WarningCRP2 hr
Feb 23, 3:14 AM CSTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak46 min
Feb 23, 3:18 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more16 hr
Feb 23, 3:20 AM CSTSpecial Weather StatementCRPMcMullen55 min
Feb 23, 3:34 AM CSTSevere Thunderstorm WarningCRPMcMullen41 min
Feb 23, 3:51 AM CSTSevere Thunderstorm WarningCRPBee, Goliad13 min
Feb 23, 4:11 AM CSTSpecial Weather StatementCRPLive Oak49 min
Feb 23, 4:37 AM CSTFlash Flood WarningCRPBee, Live Oak3 hr
Feb 23, 4:53 AM CSTSpecial Weather StatementCRPBee, Goliad, Refugio52 min
Feb 23, 5:32 AM CSTSpecial Marine WarningCRP88 min
Feb 23, 5:42 AM CSTSpecial Weather StatementCRPAransas, Refugio33 min
Feb 23, 6:28 AM CSTSpecial Weather StatementCRPBee, Goliad47 min
Feb 23, 6:58 AM CSTTornado WarningCRPBee, Refugio, San Patricio25 min
Feb 23, 8:06 AM CSTSpecial Weather StatementCRPSan Patricio39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.